Couldn't find what you looking for?

TRY OUR SEARCH!

I was on depo for 3 years. My last shot was in May. I have not had my period yet. However the last 5 days I have had sore breasts, nausea, my lower abdomin is hard, I have been constipated but that past yesterday, and I am really tired. I am not sure If I am pregnant or if these are just symptoms of coming off the shot.

Loading...

I was also on depo provera for the last 2 years. I stopped because it was giving me too much anxiety. It took me 3 months to get a tiny little period back - for which I was very happy. I am having back pains, not sure if that's stemming from existing back issues or coming off of the depo. Had what turned out to be a HOT FLASH -a sudden rush of heat that i felt from my ribs up to my head for like a second - and immediately went to the doctor, they sent me to the hospital. All my tests came back perfectly fine and they sent me home told me to go see my normal doc who told me I had a HOT FLASH. I'm only 30 what the heck is that?! Now I've randomly felt nauseous - just like that under your mouth, salivating like you're going to puke feeling, for the last few days. Breast tenderness comes and goes, but not severe. I've read a few people's comments and it seems that this is kinda normal. Wish I knew this before I started taking it! I also hope these symptoms go away soon. The anxiety is starting to subside, but these weird side effects don't help.
Reply

Loading...